# SDR SCNA97307

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING MOUNTED EMERGENCY EXIT LIGHT BETWEEN THE OVERWING EXITS WOULD ILLUMINATE MOMENTARILY.  REMOVED AND REPLACED BATTERY PACK FOR EXIT SIGN IAW B727 MM 33-50-71, LIGHT OPS CHECKED GOOD.
